Chromosome numbers of gammarids

Orian, AJE and Callan, HG 1957 Chromosome numbers of gammarids. Journal of the Marine Biological Association of the United Kingdom, 36 (1). 129-142.

[img] PDF

Download (9MB)
Item Type: Publication - Article
Additional Keywords: Chromosomes Polyploids Biopolymorphism
Divisions: Marine Biological Association of the UK > Other (MBA)
Depositing User: EPrints Services
Date made live: 15 Dec 2006
Last Modified: 06 Jun 2017 16:00

Actions (login required)

View Item View Item